# SDR UHLA2011112800431

- Difficulty date: November 28, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION FR87 AND 88 COMMON TO STRINGER 27R AT SHEAR CLIP UNDER WATER TANK RIGHT SIDE.  REMOVED SHEAR CLIPS, FR88 CORROSION LIMITED TO TOP COAT ONLY WITH NO MATERIAL LOSS, FR87 CORROSION BEYOND LIMITS.  REMOVED AND REPLACED IAW EMB 170 SRM 51-41-01, 51-41-02, AND 51-23-06.
